# SDR REXA2019042300601

- Difficulty date: April 23, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 13,423 hours, 9,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOORBEAM 27LBL IN STA. FS= 980 TO FS= 1055 AT AFT BAGGAGE BAY. (CCT) (TCI 100-15) LEVEL CORROSION 2. FLOORBEAM 27LBL IN STA. FS= 980 TO FS= 1055 AT AFT BAGGAGE BAY WAS REPAIRED PER SRM 53-00-41-201-001-A03 PAR. 5.B.
